Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I don’t know what is going on with my younger cat. Maybe she is sick because of this cold weather, maybe she is a little bit depressed, I don’t know. A few days ago, she didn’t eat anything for a whole day. I saw that she is nervous, so I took her to the vet. He told me that she has some small rash, that I should not be worried about it. He gave me one antibiotic and some powder, to cure this. But, yesterday, I saw that this rash is getting worse. I don’t know what to do. I am starting to believe that this treatment gave my cat bad rash. Is this possible? 

Loading...

Hey there. There is a possibility that your cat can have some side – effects caused by some meds. In that case, you have to react quickly and stop giving your cat that antibiotic. I had similar problem as you have now. My cat was allergic on some ingredient in spray that needed to help me get rid of this rash. She was scratching all the time, than she got this ugly rash, and I needed to react very quickly. Did you see your vet again? Because, you have to. He needs to prescribe something new for this issue, as soon as possible.

Reply

Loading...

It can be some sort of side effect. Can you remember the name of your vet? Did he gave you his phone number so you can call him and ask him if maybe he gave you the wrong treatment which made the rash even worse?

I assume that your vet gave you the right treatment, it’s just sometimes you can't really control rash spreading. No matter what you do, it will continue to spread.

Anyway, I’m not familiar with that situation and I definitely recommend you to visit your vet again or at least call him and find out more about that treatment he gave you.

Reply

Loading...

I don’t think that it’s impossible for the cat’s skin to react badly on whatever you put on it. 

Sometimes you cannot really determine what will calm your cat’s rash since not every cat reacts the same to those well known home remedies. 

I know this girl whose cat reacts badly on aloe vera when you put it on its skin. 

And aloe vera works for 90 percent of cats who have rashes. 

It’s the same for the meds. Maybe your cat has some bad (maybe allergic) reaction to them and that made her rash even worse than it was before.

Reply

Loading...

Hey there. I don’t believe that meds are the main reason for that rash. I am pretty sure that you are not looking the proper way of treatment for your cat rash. Also, I am pretty sure that this bad rash was caused by something else, not the treatment that your vet prescribed you. Have you consider to visit your vet again? I remember that you were saying that you are not satisfied with your vet, so have you changed him, or he is still the same? Go again to see him and tell him what is the problem. I never had similar problem with my cat, I never had side – effects from some meds. 

Reply

Loading...

I really never had a situation like that. I’ve been in a situation where the prescribed meds simply don’t help, but they never make the situation worse than it already is.
It’s possible that your cat’s skin is having some kind of a bad reaction to the meds. You will see that after you stop using it. If the things get back as they were before, then it was the meds.
I never have problems like that cause my brother is a vet and he know exactly how to treat my pets.
Not once did they have any side effect of his treatments.
Reply

Loading...